# SDR FDEA201203050783

- Difficulty date: March 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1470 AT S28L DAMAGED.   CARRIED OUT REPAIR IAW EA F-5310-155885, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
